Things Are Changing!
The migration of TuDiabetes has begun
Content created between now and the launch of our new site on April 20th will NOT be moved to that new home, but our community values and Terms of Service still apply during this time.We are not accepting new members during this transition period. If you want to join the TuDiabetes community please send an e-mail to TuDiabetesAdmin@gmail.com. We will send you an invitation to join after the migration is completed.
I am a recently Dxed T2 - this is my second post here at TuDiabetes, and I'm looking for a little guidance and/or reality check. Thanks in advance!
Over the last several weeks I have been bothered by a persistent almost constant headache. I often go to sleep with it, still have it in the middle of the night, and it will last off and on all day for more days than not in any given week. (In general, I get maybe one headache a year, so this is unusual.)
I'm wondering if it is related to going low-carb, but from what I have read, the effect should last quite this long. I did curtail my carbs significantly as soon as I was diagnosed (in mid-Sept) but I didn't really restrict them until about a month ago and since then, I have been having between 60-90 cards a day.
I also changed my lifestyle dramatically after the Dx, going from essentially zero exercise to daily exercise, so my body has certainly been changing, and I've lost 25 pounds since September.
I see my doctor for a 3month check-in in a couple of weeks, and I will definitely ask her about this then, but I thought I'd check here first and see if this is just part of the process of getting used to a new way of life...
Thanks, and sorry for such a long and rambling post...
I'm a Type 1, but I see no reason why you should have a persistent headache, certainly with normal blood sugars. I'm pretty blase about medical symptoms in general, but anything persistent would concern me. I suggest getting it checked out. Some things that come to mind for me are eye problems or sinus infection.Headaches can be many different things. But again, it being persistent for quite a long period of time causes me a bit of concern.
Yeah, it's the duration that has me a little worried. I just emailed my doctor, and there's a chance I'll hear from her in the next few days. I just had my eye exam yesterday, and everything there is A-OK. I am usually blase too, especially about nebulous things like headaches, but then I got this Dx, so it's got me a little on edge! (I have to keep telling myself - step a way from Google!)
I'm having the same problem, type 1 though. I had a sinus infection that has been fixed but still headaches persist. i think in my case its coming from my neck and shoulders due to restless sleeping and fatigue, so off to the acupuncturist for me
This was my first hit on Google.....
Less serious side effects of metformin may include:
headache or muscle pain; weakness; or mild nausea, vomiting, diarrhea, gas, stomach pain.
I want to second John's regarding metformin. It bears checking out. Report it to your doctor.
Have you recently given up caffeine or have cut back on it? when I don't have diet soda (diet Pepsi) I get the WORST headaches, and NOTHING will get rid of them until I have some caffeine. I mean this is just a suggestion of a possible cause, but definately discuss it with your Doctor, due to the persistence.
Well, I am pretty sure it is a sinus headache/infection, since now I am running a low-grade fever also, so I'll head back to the doctor Monday for some antibiotics also. Hopefully that will take care of the whole issue soon enough.
Thanks for all your feedback, everyone.